A class of exactly solvable potentials related to the Jacobi polynomials

Research output: Contribution to journalArticle

41 Citations (Scopus)

Abstract

The author investigates a family of solvable potentials related to the Jacobi polynomials. This one-dimensional potential family depends on three parameters and is restricted to the domain XO, so it can be interpreted as the radial part of a central potential in three dimensions (with l=0). Closed expressions are obtained for the bound state energy spectrum and the wavefunctions. The supersymmetric partner of this potential is also determined and it is found not to belong to the same potential family. It is shown that this potential family is a special subclass of the general six-parameter Natanzon potential class and similarities with another subclass, the Ginocchio potentials, are pointed out. Some aspects of supersymmetric quantum mechanics and shape invariance are also discussed in connection with the potential family under study.

Original languageEnglish
Article number022
Pages (from-to)131-146
Number of pages16
JournalJournal of Physics A: Mathematical and General
Volume24
Issue number1
DOIs
Publication statusPublished - Dec 1 1991

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'A class of exactly solvable potentials related to the Jacobi polynomials'. Together they form a unique fingerprint.

  • Cite this